# SDR UIEA2016062300457

- Difficulty date: June 22, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,294 hours, 21,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1441
- Condition: Faulty
- Location: Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LT PACK OFF, EICAS MESSAGE DURING DESCENT.  TRANSFERRED TO MDDT 67731 IAW MEL 21-51-03-01, CAT C.  REMOVED AND REPLACED LEFT ACM TEMP CONTROL VALVE AS PER AMM 21-51-12.  OPS CHECK NORMAL.
